English  |  正體中文  |  简体中文  |  Items with full text/Total items : 57023/90721 (63%)
Visitors : 12429052      Online Users : 82
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41344


    Title: Exact inference and prediction for K-sample two-parameter exponential case under general type-II censoring
    Authors: Balakrishnan, N.;林千代;Lin, Chien-tai;Chan, Ping-shing
    Contributors: 淡江大學數學學系
    Keywords: Best linear unbiased estimator;Exponential distribution;K-sample doubly Type-II censored sample;Normalized spacings
    Date: 2004-12
    Issue Date: 2010-01-28 07:21:01 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: Exact inference for the location and scale parameters as well as prediction intervals for K-sample exponential case under general Type-II censored samples are derived using an algorithm of Huffer and Lin [Huffer, F. W. and Lin, C. T. (2001). Computing the joint distribution of general linear combinations of spacings or exponential variates. Stat. Sin., 11, 1141–1157.]. This approach provides a simple way to determine the exact percentage points of the pivotal quantities based on the best linear unbiased estimators in order to develop exact inference for the location and scale parameters as well as to construct exact prediction intervals for failure times unobserved in the ith sample. Similarly, exact prediction intervals for failure times of units from a future sample can also be easily obtained. A comparison is then made with the approximate inference based on the maximum likelihood estimators. Finally, we present an example to illustrate all the methods of inference developed in this paper.
    Relation: Journal of Statistical Computation and Simulation 74(12), pp.867-878
    DOI: 10.1080/00949650310001643252
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Exact inference and prediction for K-sample two-parameter exponential case under general type-II censoring.pdf301KbAdobe PDF0View/Open
    index.html0KbHTML54View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback